It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


i have been on birth control for about a year, 1st ortho tricycline, then yasmin, then the yasmin generic. for the last 4-5 months i have been starting my period several days early (am i supposed to have it during the inactive pill week?). one pharmacist said that it should realign itself, and that i should talk to my gyno about it.

also, i have been thinking about stopping, although i know that's unwise b/c i don't want to get pregnant yet, and while condoms are effective... they're not 99% like BC is... I just get more moody than i'd like, and i wonder what would happen if i stop taking them. the moodiness might just be me though... :) i also don't want to break out either, any more than i do now.

recommendations?





All times are GMT -7. The time now is 12:23 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!